No Cover Image

Journal article 404 views

Positive solutions to superlinear second-order divergence type elliptic equations in cone-like domains

Vladimir Kondratiev, Vitali Liskevich, Vitaly Moroz Orcid Logo

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Volume: 22, Issue: 1, Pages: 25 - 43

Swansea University Authors: Vitali Liskevich, Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Annales de l'Institut Henri Poincare (C) Non Linear Analysis
ISSN: 0294-1449
Published: 2005
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1644
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 25
End Page: 43